# SDR GTIA2019110434762

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,615 hours, 4,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE SMELL OF DIRTY SOCKS DURING APPROACH FROM AROUND L2 DOOR-IDENTIFICATION OF THE CAUSE OF ODOR WAS PERFORMED IAW AMM 05-50-00-810-831-A PLEASE SEE NEXT CORRECTIVE ACTION FOR PACK #2 BEING CAUSE OF FUME EVENT
